Lemsip Max Flu Lemon Flavour 10 Sachets

Lemsip Max Flu Lemon Flavour 10 Sachets
Get notified when back in stock
Description
Lemsip Max Flu Lemon can be used for the relief of the symptoms of heavy colds and flu, including aches and pains, headache, sore throat, nasal congestion or a runny nose, pain and congestion of sinusitis and lowering of temperature.
Ingredients
Each sachet contains Paracetamol 1000mg, Pseudoephedrine Hydrochloride BP 60mg.
Also includes Sucrose and Aspartame
Usage and Instructions
Adults and children 12 years and over:
Take 1 sachet every 4-6 hours. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
No more than 4 doses should be taken in 24 hours.
Do not give to children under 12 years of age.
Warnings
Contains paracetamol.
Do not take with any other paracetamol-containing products.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Keep out of the reach and sight of children.
If symptoms persist consult your doctor.
Do not take if:
You are allergic to any of the ingredients.
If you have heart disease, high blood pressure, overactive thyroid, or you are taking or have taken MAOI's (antidepressants) within 14 days.
Consult your pharmacist or doctor before taking if:
You are pregnant or breastfeeding.
Side Effects
The following are some of the side effects that may be associated with pseudoephedrine and paracetamol.
- Feeling sick or vomiting.
- Headache.
- Increased heart rate.
- Increased blood pressure.
- Dry mouth.
- Anxiety.
- Difficulty passing urine.
- Skin rash.
- Restlessness.
- Difficulty sleeping.
- Hallucinations (rare).